# SDR CA120328001

- Difficulty date: March 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Yaw Damper
- Condition: Failed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED DURING CLIMBOUT AT 280 KTS, THE RUDDER STARTED TO OSCILLATE RT AND LT.  AUTO PILOT WAS IMMEDIATELY DISCONNECTED.  OSCILLATION CONTINUED LT AND RT.  YDNR 1 INOPERATIVE STATUS, MSG APPEARED.  TRIED TO DISCONNECT YD NR 2 BUT WOULD NOT DISCONNECT.  SLOWED TO 200 KTS AND WAS ABLE TO DISCONNECT YD NR 2 BUT OSCILLATIONS LT TO RT CONTINUED. LANDED 100 LBS OVERWEIGHT WITHIN THE 300 FT/MIN LIMITS.  YD LINEAR ACTUATOR NR 2 R & R. A CHECK FLIGHT WAS PERFROMED WITH NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  PART NAME: ACTUATOR PN: 622-9968-001.
